# SDR ASMF200403011

- Difficulty date: March 20, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 36,499 hours, 28,382 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Lt Eng Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK THE LEFT OIL LOW PRESSURE LIGHT TURNED ON.  THE SWITCH WAS DEFERRED IAW MEL 79-2.  DURING OVERNIGHT SERVICE THE LOW PRESSURE SWITCH WAS REPLACED IAW MM 79-34-01, TEST CORRECT.
